Benadryl Cough Syrup Quantity: 50ml Brand: Johnson Category: Cough Syrup
Ingredients: Each 5 ml contains: Diphenhydramine Hydrochloride IP 14.08mg Ammonium Chloride IP 138mg Sodium Citrate IP 57.03mg Ethanol (95%) IP 0.2625 ml (Expressed as Esthanol IP) 5.0% v/v
Description: Benadryl Syrup is used in the treatment of cough. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It also thins mucus in the nose, windpipe, and lungs, making it easier to cough out.
Benadryl Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.
The most common side effects of this medicine include stomach pain, coordination impaired, thickened respiratory tract secretions, and allergic reactions. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.
Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.
INTRODUCTION OF CAFFEINE Vicks Action 500 Advanced Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.
INTRODUCTION OF DIPHENHYDRAMINE Vicks Action 500 Advanced Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.
It may be taken on an empty stomach and It is better to take it in a dose and duration as advised by the doctor. In case, you have missed any dose than it is better to take another one as soon as you remember it.
As compared to other similar medications, it is much less likely to make you feel sleepy. But, it may cause some amount of dizziness, so do not drive or do anything that needs attention. INTRODUCTION OF PARACETAMOL Vicks Action 500 Advanced Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.
Vicks Action 500 Advanced Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.
Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.
This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. INTRODUCTION OF PHENYLEPHRINE Vicks Action 500 Advanced Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.
Vicks Action 500 Advanced Tablet is best taken with food. Use it in the dose and duration as prescribed by your doctor. This medicine needs to be taken regularly to get the most benefit from it. Keep using it as prescribed even if your symptoms disappear. Before you take this medicine, let your doctor know about any other medicines you are taking. You should also tell your doctor if you have any problems with your heart, liver, or kidneys.
The most common side effects of taking this medicine include irregular heart beats, high blood pressure, nausea, vomiting, and headache. While you are on treatment with this medicine, do not smoke as it can worsen your symptoms. Drinking alcohol can also effect how the medicine works and should be avoided. It is not recommended for pregnant women, however it may be safe for breastfeeding mothers if the doctor's prescribes it. USES OF CAFFEINE Apnea of prematurity USES OF DIPHENHYDRAMINE Nasal allergy symptoms Motion sickness Insomnia USES OF PARACETAMOL Pain relief Treatment of Fever
Choosing a selection results in a full page refresh.